# SDR SWIA201024753

- Difficulty date: August 21, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 18,928 hours, 16,126 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Solenoid
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTED APU ON DESCENT THROUGH 8,000 FT.  NOTICED A STRONG FUEL ODOR.  (FLT 6387)  REMOVED AND REPLACED APU FUEL SHUTOFF SOLENOID.
